# SDR WX0A2022080174174

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 51,375 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0016: IN PASSENGER CABIN, SEVERAL EMERGENCY LIGHT LAMPS INOP. / IN PASSENGER CABIN, ALL FAULTY EMERGENCY LIGHT RELAMPED AND TESTED SERVICEABLE IAW AMM 33-51-11-400-001-A AND AMM 33-51-13-400-001-A"
